# SDR YENA2023031600245

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 61,269 hours, 21,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 42R AT FR32 PLUS 1 INCH IN FWD CARGO COMPARTMENT REF. MPD TASK 532180-01; (RESOLVED ON W/O: 1212223 TASKCARD: NR-00027 ) PERFORMED PERMANENT REPAIR LOC. STR42R AT FR32 PLUS 1INCH IN FWD CARGO COMPARTMENT IAW A320 SRM 51-21-13-300-018 AND DWG D53231917 THIS REPAIR IS CATEGORY A. MEASURES OF CORROSION ARE L=1.205IN W=0.749IN. ALL WORK ACCOMPLISHED ON AE NON-ROUTINE #2023-98336 W/O #2023 12/1. WORK ACCOMPLISHED BY AE TECH #8630615. RII BY AE QC 183.
